# SDR AALA202102159024

- Difficulty date: February 13, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 76,642 hours, 9,784 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Seal
- Condition: Out Of Position
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST COMPARTMENT HARD TO OPEN. **SUPPLEMENTAL REPORT: RE POSITIONED FORWARD FLIGHT DECK CREW REST TRIM DOOR LATCH SEAL PER AMM 25-29-01.
